What could be causing me to have dark brown spotting, nausea, and really bad cramping? I am on generess fe birth control, I do have sex with my boyfriend regularly, and I'm essentially mid cycle right now. Also, I had a very light pink and watery discharge yesterday. What could this all mean?
If you have started the birth control pill recently(less than 3 months)then the symptoms explained by you as spotting,nausea,cramping,irregular bleeding/discharge could be due to hormonal changes in the body due to pill intake.These effects are quite common after pill use and subside after few months.
If you have been taking the pills regularly then relax and continue the pill intake.Avoid unprotected contact if you forget the pills in a row.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.